# SDR ASAA2021021234090

- Difficulty date: February 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 28,421 hours, 9,135 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 25828
- Part serial: 3989085
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 16,145 hours, 5,152 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL, RESET UPON MASTER CAUTION RECALL. GROUNDED - YES. REPLACED TCV IAW B737-900 AMM 25-51-10. NO FAULTS/LEAKS NOTED.
